are my meds high?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2005
Total Posts : 114
   Posted 7/3/2006 11:01 PM (GMT -6)   
hi everyone
Been thinking a lot lately about my meds and how unhappy I am about the weight gain and efficacy , or lack thereof. Right now, here are my meds:(less than they used to be!)
Seroquel 600 mg
Lithium 1200 mg
Topamax 25 mg (recently lowered cuz I am still fat regardless of dose increase!)
Everytime I cut back the seroquel I get extremely irritable, this is a big contributor to weight gain (40 lbs in 3 mos and holding). I have been on the first 2 for 2 years this winter-my pdoc tells me it will take this long for the Lith to kick in, but to me this sounds ludicrous!
No to mention, I lose my drug plan in Aug, and my pills cost about $300/mos...thanks to the Seroquel.
So how does this add up to ya'll?

Reesa Shea
Regular Member

Date Joined Oct 2005
Total Posts : 53
   Posted 7/4/2006 12:14 AM (GMT -6)   
I have no idea about the med thing, I am very sensitive to meds, so nothing holds right for me - at least as far as doses for others. However, just a quick suggestion about getting meds without insurance plans or assistance... If you have a low income and do not have access to insurance or other aid, you can ask your pdoc to look into assistance for you from the pharmacutical companies. You have to send in an app, filled out and sent by your doctor, and they will send you back a 90 day supply of your dosage fo medications for free if you qualify. I hope that helps you some. I know i was in a crisis until I found this out. Good luck with your meds. I know the feeling....gained 20 on Depakote before i stopped taking it.
Happy 4th.

New Member

Date Joined Jul 2006
Total Posts : 1
   Posted 7/6/2006 8:40 AM (GMT -6)   
Hi, I am a new member. I was diagnosed bipolar disorder I 3.5 months ago (male,age 31) 
I am on
500 mg Seroquel
1200 mg Lithium.
I took more levels of lithium before. Now 1200 mg seems keeping my blood-level between 0.8-1.0 mEq/L.

Side effects are similar to others. Weight gain, mild tremor, sleepiness (Ser)

Post Edited (sms1) : 7/6/2006 8:28:15 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 21, 2016 8:20 AM (GMT -6)
There are a total of 2,709,398 posts in 298,806 threads.
View Active Threads

Who's Online
This forum has 153326 registered members. Please welcome our newest member, CauderER94.
267 Guest(s), 15 Registered Member(s) are currently online.  Details
imagardener2, NostalgicCowboy, Rikky1, RobertC, Andrina, czjaba, Luvzminis, Jessa33, ks1905, ISU-CycloneFan, Old Mike, An38, Robertmp, Maraki, Snarf

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer